# SDR UALA2011060302709

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 65,537 hours, 11,891 cycles
- Engine: Pwa PW4077
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING W-A NOTICED HEAVY HYD LEAK COMING FROM LT MAIN GEAR TILT ACTUATOR.  REPLACED LT GEAR TILT ACTUATOR PER MM.  LEAK CHECK OK.  PART IS A LOAN UNIT.
